# SDR UALA2011070603354

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 68,018 hours, 25,572 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Condition: Damaged
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RUDDER TRIM NEEDED (4 UNITS) TO CNTR YOKE. SUSPECT RUDDER RATIO CHANGER. RUDDER IS OUT OF RIG. FOUND YAW DAMP SUMMING LEVER  WITH SHEARED RIVETS. REPLACED YAW DAMPNER LEVER.
